Mathematical programs with equilibrium constraints: the existence of feasible points

Share/Save/Bookmark

Lin, L.J. and Still, G.J. (2006) Mathematical programs with equilibrium constraints: the existence of feasible points. Optimization, 55 (3). pp. 205-219. ISSN 0233-1934

[img] PDF
Restricted to UT campus only
: Request a copy
98kB
Abstract:This article studies three classes of optimization problems with bilevel structure including mathematical programs with equilibrium constraints (MPECs) and semi-infinite problems (SIPs). The main goal of this article is to provide results which establish the existence of feasible points of the problems. These results are based on the so-called KKM lemma. We are also interested in the convexity properties of these problems.
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/63577
Official URL:http://dx.doi.org/10.1080/02331930600703635
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 238237